# SDR DHL2001804538

- Difficulty date: August 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Intercostal
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AFT DOOR LINK UPPER PART INTERCOSTAL CRACKED 3 INCHES. FABRICATED DOUBLER PER SRM 52-20 FIG 2 AND INSTALLED DOUBLER AND NEW FASTENERS PER SRM 52-2-0 FIG 2 AND SRM 51-1-21 PG 1.
